Hazard rate ordering of the largest order statistics from geometric random variables

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

Abstract

Mao and Hu (2010) left an open problem about the hazard rate order between the largest order statistics from two samples of n geometric random variables. Du et al. (2012) solved this open problem when n = 2, and Wang (2015) solved for 2 ≤ n ≤ 9. In this paper we completely solve this problem for any value of n.

Original languageEnglish
Pages (from-to)652-658
Number of pages7
JournalJournal of Applied Probability
Volume55
Issue number2
DOIs
Publication statusPublished - 2018 Jun 1

Keywords

  • Hazard rate order
  • order statistics
  • parallel system

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Hazard rate ordering of the largest order statistics from geometric random variables'. Together they form a unique fingerprint.

  • Cite this